# SDR AALA20120727005

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 41,397 hours, 10,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP CORROSION BLEND AREA UNDER INTERIM REPAIR ALONG RIB LOCATED APPROXIMATELY 17.5 FROM INBOARD END OF UPPER INBOARD SKIN PANEL OUT OF LIMITS PER SRM 57-53-01-1A.  INSTALLED PERMANENT HOT BONDED DOUBLER REPAIR SRM 51-70-10-2R 4 AND EA COMP-57-025207.
